Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The cohomology of the groups of order $32$

Author: David J. Rusin
Journal: Math. Comp. 53 (1989), 359-385
MSC: Primary 20J06
MathSciNet review: 968153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We have calculated the $\bmod \text {-}2$ cohomology rings of all the groups of 32 elements. This paper describes the methods of calculation; the computer routines used can be adapted to assist in the calculation of the modular cohomology rings of other finite groups. We also describe the results of the calculations; the data we have collected provide a substantial increase in the supply of completed calculations in group cohomology, and so we take this opportunity to compare known results and open conjectures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20J06

Retrieve articles in all journals with MSC: 20J06

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society